| Model Number |
1000096 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insulin gauge was inaccurate and the battery gauge was fluctuating.Customer loaded a new cartridge to resolve the issue.There was no reported adverse impact to the customer¿s blood glucose level.The customer continued to use the pump for insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.